# SDR CA130610013

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406340105101
- Condition: Failed
- Location: T/R Gearbox
- Part time: 120 hours
- Component: Gearbox
- Component part number: 206040402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW SEAL INSTALLED IN ACFT.  TAIL ROTOR GEAR BOX DURING O/H.  SEAL FAILED AFTER 120.2 HRS IN SERVICE.  SEAL REPLACED WITH NEW AND RETURNED TO SERVICE.
